# SDR HAIHEEA9842

- Difficulty date: May 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3122G
- Make and model: Skrsky S76A
- Aircraft serial: 760232
- System (JASC): 2400 · Electrical Power System
- Part: Main Stator
- Part number: 311761030
- Condition: Failed
- Location: Elect Sys
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WINDING BURNT DURING TEST AND CAUSED WATT METER TO PEG.
